Gómez Villegas, Miguel Ángel and Gómez Sánchez-Manzano, Eusebio and Marín Diazaraque, Juan Miguel (2008) Multivariate exponential power distributions as mixtures of normal distributions with Bayesian applications. Communications in statistics. Theory and methods, 37 (6). pp. 972-985. ISSN 0361-0926
It is shown that a multivariate exponential power distribution is a scale mixture of normal distributions, with respect to a probability distribution function, when its kurtosis parameter belongs to the interval (0,1]. The corresponding mixing probability distribution function is presented. This result is used to design a Bayesian hierarchical model and an algorithm to generate samples of the posterior distribution; these are applied to a problem of Quantitative Genetics.
|Uncontrolled Keywords:||Elliptically contoured distribution, Elliptical distribution, Multivariate exponential power distribution, Scale mixture of normal distributions, Stable distribution, Hierarchical Bayesian model, Montecarlo methods|
|Subjects:||Sciences > Mathematics > Mathematical statistics|
|Deposited On:||10 Sep 2010 08:38|
|Last Modified:||06 Feb 2014 08:57|
Repository Staff Only: item control page